has anyone else had any side effects like this??? i to have migraines a lot,,, i have been fighting the same migraine since saturday before last and about to loose my job... i have had over 400 shots this year alone. emergency room visits at least once or twice a week,,, not long ago, i had 4 visits to the emergency room back to back. going through this torture makes me depressed... also getting scalp injections to try cease the pain and thats not working anymore,,, i have been told that i have 3 buldging disc and a damaged nerve in my neck... the e.r. doctor advised me to find a neurosurgeon to fix the issue to which could relieve me of the pain... any suggestions?
I agree with kalsmama!! It's called Anaphylactic shock or " anaphylaxis " which is an an allergic reaction. Described usually as nausea, vomiting, throat swelling, hives, itching, difficulty breathing, these are signs of an allergic reaction, discontinue use immediately!
See your Dr. For an alternative treatment.
As for Migraines, I am a sufferer also. Have been since I was 7 yrs. old. I've seen my share of Dr's .. "everything they could throw and see what stuck" as I say. Only a few thing's work, besides the countless trips to the ER ..
for me it was a combo of scheduled pain meds, muscle relaxants and barbiturates. This is a heavy cocktail and with anything, not right for everyone. I've done Bio-feedback, meditation, physical therapy. Alternative medicine has it's benifits, some things help such as skullcap, and valerian. But for a bad migraine ... none such luck. Just be wary of your allergies and keep a list mental, or physical with you always so your not keeled over on your next attack.
Also know your triggers, as you probably do. Coffee, alcohol, fatty foods, ect..
Neurologists are a good place to start if you haven't been. Neurosurgery would be a last option for me personally, but " suicide migraines " as I so lovingly call them are no joke! They can give you shots in your spine, cauterize your nerve endings so you can't feel certain things, and fuze your spine together ..ect..sounds horrible ..I kno..but pain is pain, and there are solutions! Go speak to one. They know things normal Dr's don't.
Your local pain clinic is a good place too.
- Imitrex Information for Consumers
- Imitrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imitrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Mar 2011 • 5 answers
Updated 17 Mar 2010 • 3 answers
Updated 4 Jan 2012 • 3 answers
Updated 12 Dec 2015 • 2 answers
Updated 12 Sep 2018 • 1 answer